Growth rate of the state vector in a generalized linear stochastic system with symmetric matrix

Autor: Krivulin, N. K.
Rok vydání: 2017
Předmět:
Zdroj: Journal of Mathematical Sciences, Vol.147, N4. P.6924-6928 (2007)
Druh dokumentu: Working Paper
DOI: 10.1007/s10958-007-0515-5
Popis: The mean growth rate of the state vector is evaluated for a generalized linear stochastic second-order system with a symmetric matrix. Diagonal entries of the matrix are assumed to be independent and exponentially distributed with different means, while the off-diagonal entries are equal to zero.
Comment: 7 pages
Databáze: arXiv